# SDR CALA2009042100210

- Difficulty date: April 20, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 44,788 hours, 10,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112N20633
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SUPPORT ANGLE ATTACHED TO FRONT SPAR WORN INTO BY SUPPORT CHANNEL FOR ANTI-ICE DUCT LOCATED BEHIND AUX TRACK FOR NR 5 SLAT.  FABRICATED AND REPLACED STIFFENER REF ECRA 5710-02161.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS OF 04/13/2009.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.
